# SDR ASOA201100824

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK FROM FS 669.00 - 713.00 IS CORRODED.   REMOVED CORROSION IAW SRM 51-41-02-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-47-51-101, 53-31-51-101, 53-31-43-101-001-A01.   CUT TO LENGTH & DRILLED SCREW HOLES & COUNTER SUNK & INSTALLED NEW SEAT TRACK IAW REO 670-53-00-311 & AMM 53-00-49-400-801.
